MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TM REVERSE ENHANCED BASE PLATE UNCEMENTED 20 MM POST LENGTH; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. TM REVERSE ENHANCED BASE PLATE UNCEMENTED 20 MM POST LENGTH; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 00436202000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical components: item#: 00436303600, glenosphere centric 36 mm diameter +3 mm lateral offset; lot#: 64596107 item#: 01.04223.033, invers/revers scr syst 4.5-33; lot#: 3143468 item#: 01.04223.036, invers/revers scr syst 4.5-36; lot#: 3157880 item#: 00434901013, 10mm ã¿ 130mm length humeral stem; lot#: 65901172 item#: 00434903603; 36mm ã¿ +3mm offset poly liner; lot#: 65585357 g3: foreign: australia h3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product will not be returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty on an unknown date.Subsequently, the patient underwent a revision surgery due to the disassociation of the implants.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.The following sections were corrected: a2; h4.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TM REVERSE ENHANCED BASE PLATE UNCEMENTED 20 MM POST LENGTH
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21300089
Report Number0001822565-2025-00232
Device Sequence Number18161724
Product Code PHX
UDI-Device Identifier00889024489448
UDI-Public(01)00889024489448(17)330302(10)65737055
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172767
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00436202000
Device Lot Number65737055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown